# SDR HALA0600657

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,311 hours, 29,228 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BOTH FMCS FAIL WHEN RIGHT EFI SWITCH SELECTED TO ALTN.  REPAIRED WIRING TO RELAY K2070 FMC NR 1 & NR 2, OPS CHECK OK PER AMM 34-61-00.  EFIS SYSTEM OPS CHECK OK PER AMM 34-22-00.
